# SDR UALA2012082404755

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 71,649 hours, 26,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Worn
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR BODY TORQUE TUBE SNUBBER WEAR INDICATOR SHOWS WORN BEYOND SERVICEABLE LIMITS.  REMOVED DOOR & GUIDE ARM & RE-INSTALLED DOOR & GUIDE ARM IAW 757 AMM.  REMOVED AND REPLACED SNUBBER IAW 757 AMM.
